# SDR ASAA0510292

- Difficulty date: September 7, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65621096
- Condition: Scratched
- Location: Fs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND SCRATCHES ON BEAR STRAP AT BS 500 FROM STRINGER 3 LEFT TO 17 LEFT.  PLT SUBMITTED.  BEAR STRAP AT BS 500 FROM STRINGER 3 LEFT TO 17 LEFT WAS REPAIRED IAW ERO 4283 AND EA 5330-01982.  (M)
